# SDR AALA202311286701

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 29,176 hours, 11,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN REPORTED FUMES DURING TAKEOFF AND CLIMB. STRONG MUSTY LOCKER ROOM SMELL NOTICEABLE IN FORWARD GALLEY, GETTING PROGRESSIVELY STRONGER AFT. VERY STRONG IN AFT GALLEY. DISSIPATED 15 MINUTES AFTER LEVEL OFF, FL300. REOCCURED ON DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
